# SDR SWAA2022032137108

- Difficulty date: September 24, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 24,721 hours, 10,813 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lh Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG; AFT STRUT FAIRING AFT FITTING IS CRACKED / R&R #1 ENGINE AFT STRUT FAIRING PER AMM 54-52-04
